CSpace

Browse/Search Results:  1-10 of 31 Help

Selected(0)Clear Items/Page:    Sort:
RC-positivity and rigidity of harmonic maps into Riemannian manifolds 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 2, 页码: 371-380
Authors:  Wang, Jun;  Yang, Xiaokui
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
RC-positivity  harmonic maps  pluri-harmonic maps  rigidity  
Rigidity theorem for harmonic maps with complex normal boundary conditions 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2019, 卷号: 30, 期号: 13, 页码: 18
Authors:  Li, Song-Ying;  Luo, Jie
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Harmonic maps  Pluriharmonic maps  Rigidity theorem  Neumann problem  
Local Nonautonomous Schrodinger Flows on Kahler Manifolds 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2019, 卷号: 35, 期号: 8, 页码: 1251-1299
Authors:  Jia, Zong Lin;  Wang, You De
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Nonautonomous Schrodinger flow  gronwall inequality  interpolation  
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:13/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold  
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:5/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold  
THE KAHLER-RICCI FLOW, RICCI-FLAT METRICS AND COLLAPSING LIMITS 期刊论文
AMERICAN JOURNAL OF MATHEMATICS, 2018, 卷号: 140, 期号: 3, 页码: 653-698
Authors:  Tosatti, Valentino;  Weinkove, Ben;  Yang, Xiaokui
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
AN EXTENSION OF A THEOREM OF WU-YAU 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2017, 卷号: 107, 期号: 3, 页码: 573-579
Authors:  Tosatti, Valentino;  Yang, Xiaokui
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
RICCI CURVATURES ON HERMITIAN MANIFOLDS 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2017, 卷号: 369, 期号: 7, 页码: 5157-5196
Authors:  Liu, Kefeng;  Yang, Xiaokui
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Big vector bundles and complex manifolds with semi-positive tangent bundles 期刊论文
MATHEMATISCHE ANNALEN, 2017, 卷号: 367, 期号: 1-2, 页码: 251-282
Authors:  Yang, Xiaokui
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
The Limit of the Yang-Mills-Higgs Flow on Higgs Bundles 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2017, 期号: 1, 页码: 232-276
Authors:  Li, Jiayu;  Zhang, Xi
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30